The asymptotic behavior of spectral functions of some elliptic operators
Differencialʹnye uravneniâ, Tome 18 (1982) no. 4, pp. 621-625
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_4_a10,
author = {R. R. Ashurov},
title = {The asymptotic behavior of spectral functions of some elliptic operators},
journal = {Differencialʹnye uravneni\^a},
pages = {621--625},
year = {1982},
volume = {18},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_4_a10/}
}
R. R. Ashurov. The asymptotic behavior of spectral functions of some elliptic operators. Differencialʹnye uravneniâ, Tome 18 (1982) no. 4, pp. 621-625. http://geodesic.mathdoc.fr/item/DE_1982_18_4_a10/